# SDR CA140220004

- Difficulty date: February 14, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,991 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 27D39
- Condition: Inoperative
- Location: Blower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 600 HR/END OF SEASON SHROUD HEATER ANNUAL INSPECTION THE BLOWER MOTOR WAS FOUND TO BE INOPERATIVE.  BLOWER MOTOR REPLACED.
